# SDR UIEA200700418

- Difficulty date: September 29, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 95,054 hours, 19,521 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER L/E FIXED PANEL AT WS 490.00 HAS AN AREA OF 2.0 INCH LONG BY 2.0 INCH WIDE OF DELAMINATION.  PERMANENT REPAIR ACCOMPLISHED AS PER B747-200 SRM 51-40-09 FIG 18, SHEETS 1 THRU 5 AND SRM 51-40-12.  ALSO, REFERENCE ATLAS AIR EO NR 4757A393.
